Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pimpofpimpel

40 mg Accutane log----so confused

Recommended Posts

Ive been on it for 3 weeks now...my skin was preety bad b4 i started...the side effects are there...but some days ill wkae up to a clear face... and other days my pimpels keep coming back??? anyone now at to do? :confused:

Share this post


Link to post
Share on other sites

same thing with me! i'm also on 40 mg and going through that too. weird how that works, isn't it? i think that's just how it's going to be for a couple more months so we just have to deal with it. you have to go through the bad to finally get to the good.

Share this post


Link to post
Share on other sites

Thanks for posting

Yea its confusing

Right now i feel great cuz i have a clear face

but i dont want to wake up tommorow and have more pimpels on my face

naw i mean :doh:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×